# SDR SWAA2022021560370

- Difficulty date: January 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS277 TO BS294.5 AND BL 0 AT FWD GALLEY AREA ; 2022-12321 / [01] REPLACED WEB AND FASTENERS LOCATED BTW BS277 TO BS294.5 AND BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG: 141A5400; REV -.  SEE INDIVIDUAL SIGN OFFS BELOW.; [02] CERTIFIED STEP 1; COMPLETED. ITEM RII
